MathSciNet Relay Station
MathSciNet bibliographic data
MR2794992 (2012b:47179) 47J25 (47H09 47H10 65J15)
Ceng, Lu-Chuan; Guu, Sy-Ming; Yao, Jen-Chih A general composite iterative algorithm for nonexpansive mappings in Hilbert spaces. Comput. Math. Appl. 61 (2011), no. 9, 2447–2455.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement